# SDR ASAA2023040442731

- Difficulty date: April 4, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 44,501 hours, 12,862 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40FN6T
- Condition: Inoperative
- Location: E/E Bay
- Part time: 36,223 hours, 10,293 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SATCOM VOICE UNAVAILABLE/INOP. GROUNDED - YES. REPLACED SATCOM TRANSCEIVER REF B737-800 AMM 23-15-00/401.
